# SDR ASAA1058214

- Difficulty date: August 20, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 12,455 hours, 3,926 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 1296943
- Part serial: 11330
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 4,892 hours, 1,542 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

A FEW MINUTES PRIOR TO TOP OF DESCENT GOT A RIGHT SIDE BLEED TRIP LIGHT.  RESET PER QRH AND THE LIGHT WENT OUT FOR A FEW MINUTES THEN CAME BACK ON AGAIN.  TURNED OFF RIGHT PACK PER QRH.  PERFORMED SYSTEM HEALTH CHECK REF MM 36 11 00 07 801 NO DISCREPANCIES FOUND.  REPLACED 450 THERMOSTAT AND 390 PCCV SENSOR MM 36 11 05 AND 36 12 03.  ACCOMPLISHED BLEED AIR X OVER TEST & REPAIR CONFIRMATION REF MM 36 11 00 710 801 & FIM 36 10 00 810 801.  NO OPERATIONAL DEFECTS NOTED.
